A 39-year-old member asked:
i'm taking drops for my eye infection. it's an antibiotic. my eye is kind of red - is that one of the side effects?
1 doctor answer
Dr. Richard Bensinger answered
51 years experience Ophthalmology
The other way around: The eye gets red from infection and the drops are used to fight the ingection - the success will be noted by lessening of the redness. If the redness persists or is worsening, then either the drops are not effective and you need a new one, or you may have an unlikely allergy. Check with your ophthalmologist.
Answered on Jan 5, 2020
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
My heel on one foot is very painful and now theres a small knot the right side of that foot in muscle
I woke up with an extremely red eye half of the white of my eye is solid red it is not sore and vision is fine should i seek medical attention
What is the satisfaction rate of having a bridge for one missing front tooth that is connected on either side by a fake tooth vs a single implant
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!